# SDR REXA2019050100714

- Difficulty date: May 1, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 601R3877913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF LBL 9 HAS CORROSION BETWEEN FS 559+80 AND FS 559+96, IN THE CARGO BAY. REMOVED AND REPLACED SEAT TRACK @LBL9 BETWEEN FS 559+80 TO FS 559+96 IAW AMM 53-01-11.
